Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 714–717 (Mi zvmmf7895)  

This article is cited in 14 scientific papers (total in 14 papers)

Scientific communications

On the calculation of definite integrals dependent on a parameter by the Monte Carlo method

A. S. Frolova, N. N. Chentsovab

a Moscow
b Moscow

Full text: PDF file (464 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 802–807

Bibliographic databases:

Received: 05.02.1962

Citation: A. S. Frolov, N. N. Chentsova, “On the calculation of definite integrals dependent on a parameter by the Monte Carlo method”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 714–717; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 802–807

Citation in format AMSBIB
\Bibitem{FroChe62}
\by A.~S.~Frolov, N.~N.~Chentsova
\paper On the calculation of definite integrals dependent on a parameter by the
Monte Carlo method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 714--717
\mathnet{http://mi.mathnet.ru/zvmmf7895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0155419}
\zmath{https://zbmath.org/?q=an:0123.33103}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 802--807
\crossref{https://doi.org/10.1016/0041-5553(63)90544-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7895
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Grigor'eva, E. I. Ostrovskiǐ, “Computing integrals of discontinuous functions by the method of dependent tests”, Comput. Math. Math. Phys., 36:12 (1996), 1661–1670  mathnet  mathscinet  zmath  isi
    2. S. A. Egishyants, E. I. Ostrovskii, “Approximation of random fields by generalized linear splines”, Math. Notes, 63:5 (1998), 608–613  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Egishyants, E. I. Ostrovskii, “Error estimation in the method of dependent tests for multiple parametric integrals with infinite variance”, Comput. Math. Math. Phys., 38:4 (1998), 604–610  mathnet  mathscinet  zmath
    4. S. M. Prigarin, “O skhodimosti i optimizatsii funktsionalnykh otsenok metoda Monte-Karlo v prostranstvakh Soboleva”, Sib. zhurn. vychisl. matem., 2:1 (1999), 57–67  mathnet  zmath
    5. Heinrich S., Sindambiwe E., “Monte Carlo complexity of parametric integration”, J Complexity, 15:3 (1999), 317–341  crossref  mathscinet  zmath  isi
    6. Heinrich S., “The multilevel method of dependent tests”, Advances in Stochastic Simulation Methods, Statistics for Industry and Technology, 2000, 47–61  mathscinet  zmath  isi
    7. Heinrich S., “Multilevel Monte Carlo methods”, Large-Scale Scientific Computing, Lecture Notes in Computer Science, 2179, 2001, 58–67  crossref  zmath  isi
    8. E. V. Shkarupa, “Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation”, Comput. Math. Math. Phys., 43:3 (2003), 420–432  mathnet  mathscinet  zmath
    9. Ermakov S.M., “Stokhasticheskie i kvazistokhasticheskie vychisleniya”, Vestnik Sankt-Peterburgskogo universiteta. Seriya 1: Matematika. Mekhanika. Astronomiya, 2011, no. 3, 7–19  zmath  elib
    10. Mikhailov G.A., Rogazinskii S.V., “Probabilistic Model of Many-Particle Evolution and Estimation of Solutions to a Nonlinear Kinetic Equation”, Russ. J. Numer. Anal. Math. Model, 27:3 (2012), 229–242  crossref  mathscinet  zmath  isi  elib
    11. E. V. Shkarupa, “Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$”, Num. Anal. Appl., 8:2 (2015), 182–194  mathnet  crossref  crossref  mathscinet  elib
    12. Medvedev I.N., “The method of similar trajectories with branching according to parametric maximum of the auxiliary weight”, Russ. J. Numer. Anal. Math. Model, 31:6 (2016), 379–385  crossref  isi
    13. Medvedev I.N., “Effective Algorithms of Statistical Simulation With Additional Branching For Solving the Problems of the Theory of Radiation Transfer”, Proceedings of Spie, 10833, eds. Matvienko G., Romanovskii O., Spie-Int Soc Optical Engineering, 2018, UNSP 1083327  crossref  mathscinet  isi  scopus
    14. Medvedev I.N., “Universal Modification of Vector Weighted Method of Correlated Sampling With Finite Computational Cost”, Russ. J. Numer. Anal. Math. Model, 34:1 (2019), 43–55  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:558
    Full text:204
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021